Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 14 found articles
 
 
  Multiple P-cyclic symmetric closed characteristics on compact convex P-cyclic symmetric hypersurfaces in ℝ2n
 
 
Title: Multiple P-cyclic symmetric closed characteristics on compact convex P-cyclic symmetric hypersurfaces in ℝ2n
Author: Liu, Hui
Zhang, Hui
Appeared in: Frontiers of mathematics in China
Paging: Volume 15 () nr. 6 pages 1155-1173
Year: 2021-01-15
Contents:
Publisher: Higher Education Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands